•  
  •  
 

Scientific Journal of Samarkand University

Abstract

In this paper, based on a self-similar analysis and the method of standard equations, the properties of a nonlinear cross-diffusion system coupled via nonlocal boundary conditions are studied. We are investigated the qualitative properties of solutions of a nonlinear system of parabolic equations of cross-diffusion in a medium coupled with nonlinear boundary conditions. It is proved that for certain values of the numerical parameters of the nonlinear cross-diffusion system of parabolic equations coupled via nonlinear boundary conditions, they may not have global solutions in time. Based on a self-similar analysis and the principle of comparing solutions, a critical exponent of the Fujita type and a critical value of global solvability are established. Using the comparison theorem, upper bounds for global solutions and lower bounds for blow-up solutions are obtained.

First Page

4

Last Page

11

References

  1. Aripov M.M. Methods of reference equations for solving nonlinear boundary value problems. - Tashkent, Fan, 1988М.
  2. Aripov M.M., Matyakubov A.S. Self-similar solutions of a cross-diffusion parabolic system with variable density: explicit estimates and asymptotic behavior. Nanosystems: Physics, Chemistry, Mathematics, 2017, 8(1), 5-12. https://doi.org/10.17586/2220-8054-2017-8-1-5-12
  3. Aripov M.M., Matyakubov A.S. To the qualitative properties of solution of system equations not in divergence form of polytrophic filtration in variable density. Nanosystems: Physics, Chemistry, Mathematics, 2017, 8(3), 317-322. doi: https://doi.org/10.17586/2220-8054-2017-8-3-317-322
  4. Dziuk G., Elliott C.M., Finite element methods for surface PDEs, Acta Numer. 22 (2013) 289–396. http://dx.doi.org/10.1017/s0962492913000056.
  5. Elliott C.M., Stuart A.M., The global dynamics of discrete semilinear parabolic equations, SIAM J Num. Anal. 30 (1993) 1622–1663. http://dx.doi.org/ 10.1137/0730084.
  6. Frittelli Massimo, Madzvamuse Anotida, Sgura Ivonne, Venkataraman Chandrasekhar. Lumped finite elements for reaction–cross-diffusion systems on stationary surfaces. Computers and Mathematics with Applications 74 (2017) 3008–3023 doi: https://doi.org/10.1016/j.camwa.2017.07.044
  7. Francesco M. Di, Esposito A., Fagioli S.. Nonlinear degenerate cross-diffusion systems with nonlocal interaction. Nonlinear Analysis, 169, 2018, 94-117. doi: http://dx.doi.org/10.1016/j.na.2017.12.003.
  8. Gerisch A., Chaplain M.A.J., Robust numerical methods for taxis–diffusion–reaction systems: applications to biomedical problems, Math. Comp. Mod. 43(2006)49–75.http://dx.doi.org/10.1016/j.mcm.2004.05.016.
  9. Gerstenmayer Anita, Jüngel Ansgar. Analysis of a degenerate parabolic crossdiffusion system for ion transport. Journal of Mathematical Analysis and Applications, Nonlinear Analysis, 461(1), 2018, 523-543. doi: https://doi.org/10.1016/j.jmaa.2018.01.024
  10. Hoff D. Stability and convergence of finite difference methods for systems of nonlinear reaction-diffusion equations, SIAM J Num. Anal. 15 (1978) 1161–1177. http://dx.doi.org/10.1137/0715077.
  11. Hittmeir S., Jüngel A., Cross diffusion preventing blow-up in the two-dimensional Keller–Segel Model, SIAM J Math. Anal. 43 (2011) 997–1022. http://dx.doi.org/10.1137/100813191.
  12. Kalashnikov A.S. Some questions of the qualitative theory of nonlinear second order degenerate parabolic equations // UMN, V.42, Iss. 2 (254), 1987, 135–176.
  13. Levine, H., The role of critical exponents in blowup theorems, SIAM Rev., 32(2), 1990, 262-288.
  14. Murray J.D. Mathematical Biology, 3rd ed., Berlin: Springer, 2002-2003.
  15. Malchow H, Petrovskii SV, Venturino E. Spatiotemporal patterns in ecology and epidemiology: theory, models, and simulations. London: Chapman & Hall/CRC Press; 2008.
  16. Nie Y-Y, Thomée V., A lumped mass finite-element method with quadrature for a non-linear parabolic problem, IMA J. Numer. Anal. 5 (1985) 371–396.http://dx.doi.org/10.1093/imanum/5.4.371.
  17. Quiros F, Rossi J D. Blow-up set and Fujita-type curves for a degenerate parabolic system with nonlinear conditions. Indiana Univ Math J, 2001, 50: 629–654.
  18. Rakhmonov Z. Estimates for solutions of a nonlinear system of heat conduction equations with variable density and with a non-local boundary condition // Vestnik NUUz, №1 (2), 2016, 145-154.
  19. Rakhmonov Z. On the properties of solutions of multidimensional nonlinear filtration problem with variable density and nonlocal boundary condition in the case of fast diffusion // Journal of Siberian Federal University. Mathematics & Physics 2016, 9(2), 236–245.doi: https://doi.org/10.17516/1997-1397-2016-9-2-225-234
  20. Rakhmonov Z. R., Urunbayev J. E., On a Problem of Cross-Diffusion with Nonlocal Boundary Conditions. Journal of Siberian Federal University. Mathematics & Physics, №5, 2019, 614-620. doi: https://doi.org/10.17516/1997-1397-2019-12-5-614-620.
  21. Tsyganov M.A., Biktashev V.N., Brindley J., Holden A.V., Ivanitsky G.R., Waves in cross-diffusion systems – a special class of nonlinear waves, UFN, 2007, vol. 177, issue 3, 275-300.doi:http://dx.doi.org/10.1070/PU2007v050n03ABEH006114
  22. Vanag V.K., Epstein I.R., Cross-diffusion and pattern formation in reaction-diffusion systems, Phys. Chem. Chem. Phys. 11 (2009) 897–912. http://dx.doi.org/10.1039/B813825G.
  23. Wu, Z.Q., Zhao, J.N., Yin, J.X. and Li, H.L., Nonlinear Diffusion Equations, Singapore: World Scientific, 2001.
  24. Wang S, Xie C H, Wang M X. Note on critical exponents for a system of heat equations coupled in the boundary conditions. J Math Analysis Applic, 1998, 218: 313–324.
  25. Wang S, Xie C H, Wang M X, The blow-up rate for a system of heat equations completely coupled in the boundary conditions. Nonlinear Anal, 1999, 35: 389–398.
  26. Zheng S N, Song X F, Jiang Z X. Critical Fujita exponents for degenerate parabolic equations coupled via nonlinear boundary flux. J Math Anal Appl, 2004, 298: 308–324. https://doi.org/10.1016/j.jmaa.2004.05.017
  27. Sadulayeva Sh. A., Khaydarov A.N., Kabiljanova F.A. Modeling of the multidimensional problem of nonlinear heat condictivity in non-divergent case. “3 rd International Symposium on Multidisciplinary Studies and Innovative Technologies”. Ankara, Turkey. Oct 11-13, 2019, 299-303. https://ieeexplore.ieee.org/xpl/ conhome/8928468/proceeding.

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.